Alert archive / Alabama / Tornado Warnings in 2009
Tornado Warning 28, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Apr 10, 2009, 2:43 PM CDT for Madison County, Alabama. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2009, 2:43 PM CDT (19:43 UTC)
- Expired
- Apr 10, 2009, 3:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
County Madison County, AL
The radar
The Northeast Alabama radar (KHTX), 48 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 2:47 PM CDT | HAIL 1.75 | 3 N Owens Crossroads, AL | UP TO GOLF BALL SIZE HAIL WAS REPORTED AT THE INTERSECTION OF HIGHWAY 431 AND OLD HIGHWAY 431. |
| Apr 10, 2:47 PM CDT | HAIL 1.75 | Owens Crossroads, AL | UP TO GOLF BALL SIZE HAIL WAS REPORTED AT THE INTERSECTION OF HIGHWAY 431 AND OLD HIGHWAY 431. |
| Apr 10, 3:00 PM CDT | HAIL 1.75 | New Hope, AL | GOLF BALL SIZE HAIL REPORTED COVERING THE GROUND. |
| Apr 10, 3:10 PM CDT | TSTM WND DMG | 5 Wsw Owens Crossroads, AL | LARGE TREE DOWN AT HOBBS ISLAND RD AND PARSONS DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 11:23 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 648 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 404 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 12.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KHUN 101943
TORHUN
ALC089-102015-
/O.NEW.KHUN.TO.W.0028.090410T1943Z-090410T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
243 PM CDT FRI APR 10 2009
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN MADISON COUNTY IN NORTH CENTRAL ALABAMA...
* UNTIL 315 PM CDT
* AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES SOUTH OF
FARLEY...OR ABOUT 11 MILES NORTH OF ARAB...MOVING NORTHEAST AT 30
MPH.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
NEW HOPE.
NEW HOPE.
GURLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
&&
LAT...LON 3450 8653 3456 8655 3457 8656 3474 8657
3475 8634 3474 8635 3463 8635 3459 8631
3458 8630 3457 8632 3456 8630 3455 8631
3448 8650
TIME...MOT...LOC 1943Z 245DEG 28KT 3448 8653
$$
KULA1 follow-up statement
000
WWUS54 KHUN 102014
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
314 PM CDT FRI APR 10 2009
ALC089-102024-
/O.EXP.KHUN.TO.W.0028.000000T0000Z-090410T2015Z/
MADISON AL-
314 PM CDT FRI APR 10 2009
...THE TORNADO WARNING FOR SOUTHEASTERN MADISON COUNTY EXPIRES AT 315
PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORM THAT
PROMPTED THE TORNADO WARNING HAD WEAKENED AND WAS NO LONGER SEVERE.
THEREFORE THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA AND CENTRAL TENNESSEE.
LAT...LON 3450 8653 3456 8655 3457 8656 3474 8657
3475 8634 3474 8635 3463 8635 3459 8631
3458 8630 3457 8632 3456 8630 3455 8631
3448 8650
TIME...MOT...LOC 2014Z 245DEG 28KT 3458 8626
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Apr 10, 11:57 AM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, Apr 10, 11:57 AM CDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HUNTSVILLE AL 1157 AM CDT FRI APR 10 2009 .UPDATE...FOR 18Z TAFS && .AVIATION... SOUTHERLY WINDS HAVE FINALLY PICKED UP AND ARE SUSTAINED AROUND 20KT WITH GUSTS TO AROUND 30KT...AND EXPECT THIS TO CONTINUE AT BOTH TAF SITES THROUGH THE AFTERNOON HOURS. A BROKEN LINE OF TSRA CONTINUES TO DEVELOP OVER NE MS AND IS ABOUT TO CROSS INTO ALABAMA OVER THE NEXT HALF HOUR. TIMING OF LINE ONSET...BASED ON RADAR TRENDS...WOULD BE AROUND 1730Z AT KMSL AND AROUND 19Z AT KHSV. A 1 TWO 2 HOUR WINDOW OF LOWER CEILINGS BELOW 2000 FT...+TSRA...AND VISIBILITIES BELOW 3 MILES CAN BE EXPECTED AS THIS LINE PUSHES THROUGH. FRONT SHOULD PUSH EAST OF THE AREA AROUND 01Z AT KMSL AND 02Z AT KHSV...BRINGING PARTLY CLOUDY CONDITIONS TO THE AREA AND WINDS AROUND 10KT SWITCHING TO THE NORTHWEST. && .DISCUSSION.../ISSUED AT 1058 AM CDT FRI APR 10 2009/ DEVELOPMENT OF CONVECTION CONTINUES ALONG LINE STRETCHING FROM WRN KY/TN SWRD INTO NRN MISS. TIMING OF CONVECTION FOR COUNTIES OUTLINED IN MESOSCALE UPDATE BELOW IS STILL ON TARGET. STORM REPORTS OUT OF THE MEG CWFA THUS FAR HAVE DETAILED PRIMARILY A HAIL THREAT AS WAS EXPECTED...WITH GENERALLY PENNY TO QUARTER SIZE REPORTED. AS BOUNDARY LYR CONTINUES TO DESTABILIZE SHOULD SEE FURTHER DEVELOPMENT OF DISCRETE CELLS MERGING INTO BKN LINE SEGMENTS INTO THE EARLY AFTN. DEWPTS ARE CLIMBING INTO THE LOW 60S IN MOST AREAS...AND ROBUST WAA IS ALLOWING TEMPS TO CLIMB RAPIDLY THIS MORNING. EXPECTING MO CLOUDY CONDITIONS IN GENERAL...BUT WARM/MOIST ADVECTION SHOULD ALLOW TEMPS TO CLIMB INTO THE LOW/MID 70S. RESULTING CAPES/LIS...DEEP LYR SHEAR...AND LOW WET-BULB FREEZING LEVELS ARE STILL SUPPORTIVE OF LARGE HAIL. STORMS WILL CONTINUE TO MOVE AHEAD OF THE FRONT...PUSHED BY STRONG MID-LVL WINDS INTO AN AREA OF GRTR LOW-LVL SHEAR ACROSS THE CENTRAL TN VALLEY...BUT LOW-LVL SHEAR IS EXPECTED TO DECREASE FROM WEST TO EAST AS SFC WINDS CONTINUE TO BACK. ISOLD TORNADOES STILL LOOK POSSIBLE AS DISCRETE CELL SEGMENTS MOVE INTO THE AREA. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && AVIATION...KDW DISCUSSION...20
Hazardous weather outlook, Apr 10, 11:30 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1130 AM CDT FRI APR 10 2009 ALZ001>010-016-TNZ076-096-097-110300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1130 AM CDT FRI APR 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE...WILL MOVE ACROSS NORTHERN ALABAMA TODAY. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL UP TO BASEBALL SIZE...STRONG TORNADOES...AND DAMAGING WINDS OVER 70 MPH. IN ADDITION...A FEW CASES OF FLASH FLOODING ARE ALSO POSSIBLE. SEVERE WEATHER IS EXPECTED DURING THE 12 PM TO 3 PM TIME FRAME IN NORTHWEST ALABAMA...2 PM TO 5 PM FOR NORTH CENTRAL ALABAMA AND LINCOLN COUNTY TENNESSEE...AND FROM 4 PM TO 7 PM FOR NORTHEASTERN ALABAMA AND MOORE AND FRANKLIN COUNTIES IN TENNESSEE. THE SEVERE WEATHER THREAT WILL DIMINISH FROM WEST TO EAST BEHIND THE COLD FRONT AS IT MOVES ACROSS THE AREA DURING THE AFTERNOON AND EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER POTENT STORM SYSTEM WILL GENERATE SHOWERS AND THUNDERSTORMS ACROSS THE AREA LATE SUNDAY INTO MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE A POSSIBILITY WITH THIS SYSTEM AS WELL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS REQUESTED THROUGH THE EARLY EVENING HOURS. KDW
In the hours before
Special weather statement, Apr 10, 12:05 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1205 PM CDT FRI APR 10 2009 ALZ001-002-101730- COLBERT-LAUDERDALE- 1205 PM CDT FRI APR 10 2009 ...SIGNIFICANT WEATHER ALERT FOR COLBERT AND LAUDERDALE COUNTIES UNTIL 1230 PM CDT... AT 1205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHEROKEE...MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BARTON. OAKLAND...THREET. UNDERWOOD-PETERSVILLE...CLOVERDALE. ZIP CITY...SAINT FLORIAN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FRIDAY EVENING FOR NORTHERN ALABAMA AND CENTRAL TENNESSEE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. KDW
Local storm report, Apr 10, 1:18 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
118 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL 13 NW FLORENCE 34.93N 87.84W
04/10/2009 E1.00 INCH LAUDERDALE AL FIRE DEPT/RESCUE
CENTRAL HEIGHTS VOLUNTEER FIRE DEPARTMENT REPORTED
QUARTER SIZE HAIL.
1258 PM HAIL CHEROKEE 34.76N 87.97W
04/10/2009 E0.88 INCH COLBERT AL TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN CHEROKEE.
1259 PM HAIL RED BAY 34.44N 88.14W
04/10/2009 E0.88 INCH FRANKLIN AL TRAINED SPOTTER
NICKEL SIZE HAIL WAS REPORTED IN DOWNTOWN RED BAY.
0100 PM NON-TSTM WND DMG HATTON 34.56N 87.41W
04/10/2009 LAWRENCE AL TRAINED SPOTTER
TREES KNOCKED DOWN IN HATTON.
0100 PM HAIL ZIP CITY 34.96N 87.67W
04/10/2009 E0.75 INCH LAUDERDALE AL EMERGENCY MNGR
PENNY SIZE HAIL WAS REPORTED IN ZIP CITY.
0101 PM HAIL CHEROKEE 34.76N 87.97W
04/10/2009 E1.75 INCH COLBERT AL TRAINED SPOTTER
GOLF BALL SIZE HAIL REPORTED IN CHEROKEE.
0102 PM HAIL 13 NW FLORENCE 34.93N 87.84W
04/10/2009 E1.75 INCH LAUDERDALE AL EMERGENCY MNGR
GOLF BALL HAIL REPORTED ALONG COUNTY ROAD 219.
&&
KWEBERLocal storm report, Apr 10, 1:30 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
130 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM HAIL 8 W LEXINGTON 34.97N 87.51W
04/10/2009 E0.88 INCH LAUDERDALE AL TRAINED SPOTTER
NICKEL HAIL REPORTED IN GREEN HILL
0110 PM HAIL FLORENCE 34.80N 87.68W
04/10/2009 E1.00 INCH LAUDERDALE AL TRAINED SPOTTER
QUARTER SIZED HAIL REPORTED ON THE CAMPUS OF UNA.
0114 PM HAIL FLORENCE 34.80N 87.68W
04/10/2009 E1.50 INCH LAUDERDALE AL EMERGENCY MNGR
PING PONG SIZED HAIL REPORTED ON THE CAMPUS OF UNA.
0116 PM HAIL 8 W LEXINGTON 34.97N 87.51W
04/10/2009 E1.75 INCH LAUDERDALE AL EMERGENCY MNGR
REPORT OF GOLFBALL SIZED HAIL IN GREEN HILL.
&&
KWEBERLocal storm report, Apr 10, 1:43 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
143 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL ENE HOWELL 35.23N 86.61W
04/10/2009 M1.00 INCH LINCOLN TN OFFICIAL NWS OBS
COCORAHS OBSERVER REPORTED QUARTER SIZE HAIL IN THE
HOWELL COMMUNITY.
&&
KWEBERLocal storm report, Apr 10, 2:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
224 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL LEXINGTON 34.97N 87.37W
04/10/2009 E0.88 INCH LAUDERDALE AL EMERGENCY MNGR
NICKEL SIZED HAIL REPORTED ALONG HWY 101 IN LEXINGTON.
0124 PM HAIL FLORENCE 34.80N 87.68W
04/10/2009 E1.75 INCH LAUDERDALE AL EMERGENCY MNGR
GOLFBALL SIZED HAIL REPORTED AT THE UNA CAMPUS.
0126 PM HAIL MOULTON 34.48N 87.29W
04/10/2009 E0.88 INCH LAWRENCE AL PUBLIC
NICKEL SIZE HAIL WAS REPORTED IN MOULTON.
0145 PM HAIL TRINITY 34.61N 87.09W
04/10/2009 E0.50 INCH MORGAN AL EMERGENCY MNGR
DIME SIZED HAIL WAS REPORTED IN TRINITY.
0151 PM HAIL FAYETTEVILLE 35.15N 86.56W
04/10/2009 E0.88 INCH LINCOLN TN EMERGENCY MNGR
NICKEL SIZE HAIL REPORTED IN FAYETTEVILLE.
0156 PM TORNADO MOULTON 34.48N 87.29W
04/10/2009 LAWRENCE AL EMERGENCY MNGR
TORNADO REPORTED ON THE GROUND AT THE INTERSECTION OF
HIGHWAY 157 AND COUNTY ROAD 246.
0159 PM HAIL ANDERSON 34.93N 87.27W
04/10/2009 E0.75 INCH LAUDERDALE AL PUBLIC
PENNY SIZE HAIL REPORTED IN ANDERSON.
0201 PM TSTM WND DMG 5 NE PETERSBURG 35.36N 86.57W
04/10/2009 LINCOLN TN PUBLIC
TREES DOWN ALONG 231 ABOUT 15 MILES NORTH OF
FAYETTEVILLE.
0206 PM HAIL MADISON 34.70N 86.75W
04/10/2009 E1.75 INCH MADISON AL TRAINED SPOTTER
0210 PM HAIL HUNTSVILLE 34.73N 86.59W
04/10/2009 E0.88 INCH MADISON AL PUBLIC
NICKEL HAIL REPORTED IN RESEARCH PARK
&&
KWEBERLocal storm report, Apr 10, 2:32 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
232 PM CDT FRI APR 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 12 SE ATHENS 34.68N 86.82W
04/10/2009 E1.00 INCH LIMESTONE AL EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED 3 MILES EAST OF SALEM.
0156 PM HAIL 7 N MOULTON 34.58N 87.29W
04/10/2009 E1.75 INCH LAWRENCE AL EMERGENCY MNGR
NUMEROUS REPORTS OF GOLF BALL SIZE HAIL IN THE LEISURE
AND LANGTOWN COMMUNITIES.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:20 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 25 min |
| Apr 10, 5:27 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 48 min |
| Apr 10, 6:04 AM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 27 min |
| Apr 10, 11:55 AM CDT | Tornado Warning | HUN | Lauderdale | 35 min |
| Apr 10, 12:28 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 32 min |
| Apr 10, 12:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 29 min |
| Apr 10, 12:33 PM CDT | Tornado Warning | HUN | Lauderdale | 27 min |
| Apr 10, 12:44 PM CDT | Tornado Warning | HUN | Colbert, Lauderdale | 46 min |
| Apr 10, 12:47 PM CDT | Tornado Warning | HUN | Lauderdale | 43 min |
| Apr 10, 12:53 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 37 min |
| Apr 10, 1:06 PM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 6 hr |
| Apr 10, 1:29 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 46 min |
| Apr 10, 1:30 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 15 min |
| Apr 10, 1:32 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 28 min |
| Apr 10, 1:33 PM CDT | Severe Thunderstorm Warning | HUN | Franklin | 42 min |
| Apr 10, 1:33 PM CDT | Tornado Warning | HUN | Limestone | 27 min |
| Apr 10, 1:45 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 45 min |
| Apr 10, 1:48 PM CDT | Severe Thunderstorm Warning | HUN | Limestone | 27 min |
| Apr 10, 1:54 PM CDT | Tornado Warning | HUN | Lawrence, Morgan | 36 min |
| Apr 10, 2:00 PM CDT | Tornado Warning | HUN | Limestone, Madison | 15 min |
| Apr 10, 2:01 PM CDT | Severe Thunderstorm Warning | HUN | Madison | 44 min |
| Apr 10, 2:16 PM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Apr 10, 2:20 PM CDT | Tornado Warning | HUN | Limestone, Madison, Morgan | 25 min |
| Apr 10, 2:27 PM CDT | Flash Flood Warning | HUN | Limestone, Madison, Morgan | 80 min |
| Apr 10, 2:27 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 24 min |
| Apr 10, 2:31 PM CDT | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 29 min |
| Apr 10, 2:48 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 27 min |
| Apr 10, 2:50 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Lawrence, Morgan | 40 min |
| Apr 10, 2:54 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Marshall | 51 min |
| Apr 10, 3:05 PM CDT | Tornado Warning | HUN | Jackson, Marshall | 25 min |
| Apr 10, 3:12 PM CDT | Tornado Warning | HUN | DeKalb, Jackson | 33 min |
| Apr 10, 3:14 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 31 min |
| Apr 10, 3:21 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 39 min |
| Apr 10, 3:27 PM CDT | Flash Flood Warning | HUN | DeKalb, Jackson, Marshall | 2 hr |
| Apr 10, 3:30 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson | 45 min |
| Apr 10, 3:32 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 43 min |
| Apr 10, 3:33 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 27 min |
| Apr 10, 3:33 PM CDT | Tornado Warning | HUN | DeKalb | 27 min |
| Apr 10, 3:37 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 23 min |
| Apr 10, 3:58 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 47 min |
| Apr 10, 4:02 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 13 min |
| Apr 10, 4:04 PM CDT | Tornado Warning | HUN | DeKalb | 26 min |
| Apr 10, 4:06 PM CDT | Tornado Warning | HUN | Marshall | 13 min |
| Apr 10, 4:15 PM CDT | Tornado Warning | HUN | Marshall | 30 min |
| Apr 10, 4:28 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb | 32 min |
| Apr 10, 4:40 PM CDT | Tornado Warning | HUN | DeKalb | 16 min |
Nearby
Tornado Warnings in Alabama, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.